# SDR ASAA2018020423493

- Difficulty date: February 4, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,724 hours, 13,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A8315U4
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR MOP SILL CORRODED AT BS 328.  ACFT GROUNDED.  FOUND TO BE BEYOND THE LIMITS IAW  SRM 53-10-15-1A-1.  REMOVED AND REPLACED IAW SRM 51-40-02, DWG 143A8310, REV L.
